| Catalog Number |
150611007 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Noise, Audible (3273)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that attune fem por cr lt sz 7, attune rp tib base sz 7 por, and attune cr rp insrt sz 7 5mm were involved in a reported event following a total knee arthroplasty.The patient presented over twelve months postoperatively with a painful knee and an audible click.Imaging revealed a dense mass in the center of the distal femur, and a knee scope was scheduled to further investigate, with the possibility of revision surgery.The event was identified during a follow-up clinic visit.The patient experienced pain and audible noise when walking, and additional medical interventions included ct imaging and a scheduled knee scope.
Event or Problem Description
Additional information received: a.Please provide the date of event.- patient presented in clinic for one year follow up.B.Please confirm whether the revision surgery completed on (b)(6) 2026? knee scope done on (b)(6).No evidence of anything in joint space.Revision surgery not required.C.Please confirm the availability of explants- discarded or still available? revision surgery not required, no explant.D.Ct scan- dense mass in the center of the distal femur - is this related to patient factors or implant related? what was surgeon's opinion? - surgeon is unclear what this was, or if it was metal artefact on image or if anything.Unable to see anything during knee scope.Patient was unable to reproduce "audible click" during clinic appts pre knee scope.Surgeon decided not to proceed with open surgery.
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5 corrected: h6 (health effect - impact code, medical device problem code) if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.